# SDR CA990401014

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Condition: Damaged
- Location: Condition Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT CONDITION LEVER CONTROL CABLE FOUND DAMAGED.
